# SDR YENA201708030639

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 48,261 hours, 16,826 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 756A000006
- Part serial: 076A00ES007233
- Condition: Odor
- Location: Nr 1 A/C Pack
- Part time: 35,890 hours, 18,534 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK HAD A DIRTY SOCK ODOR IN CABIN.  REPORTED STRONGEST BY FA 3 IN REAR OF CABIN,  SOME ODOR IN COCKPIT AS WELL, DURING CLIMBOUT.  SUBSIDED DURING CRUISE .  APU OFF, A/C PACK FLOW HIGH,  NR 1 ENGINE 1:15 DURING TAXI PRIOR TO TAKE OFF , TURNING THE NR 1 A/C PACK OFF RESOLVED ODOR FOR DURATION OF FLIGHT.  ON SHUTDOWN REINTRODUCING THE NR 1 A/C PACK, RESULTED IN ODOR REOCURING.  LEAK CHECKED THE LT & RT CONDENSORS WATER EXTRACTORS, AND OZONE FILTERS IAW AMM 21-52-16. LEAK CHECKED OK, OPS CHECKED OK. NO ODOR NOTED.  R & R THE LT CONDENSER IAW AMM 21-52-32,  R & R THE LT OZONE FILTER IAW AMM 21-51-41,  R & R THE LT WATER EXTRACTOR IAW AMM 21-52-16. ALL IAW AMM 21-52-16, 25-52-32, & 21-51-41.
